Table of Contents Author Guidelines Submit a Manuscript
Psyche
Volume 5, Issue 143, Pages 28-29
http://dx.doi.org/10.1155/1888/19814

Variable Number of Molts of Insects

Cambridge, Mass., USA

This article is in the public domain. This is an open access article, free of all copyright, and may be freely reproduced, distributed, transmitted, modified, built upon, or otherwise used by anyone for any lawful purpose. The work is made available under the Creative Commons CC0 public domain dedication.

How to Cite this Article

Anna Katherina Dimmock, “Variable Number of Molts of Insects,” Psyche, vol. 5, no. 143, pp. 28-29, 1888. https://doi.org/10.1155/1888/19814.